# SDR UIEA2021070801494

- Difficulty date: July 8, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Display
- Part number: 6227998003
- Part serial: 116215
- Condition: Failed
- Location: Eadi
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTAINS ADI DISPLAY FLICKERED ON OFF. SMELL OF ELECTRIC BURNING. ALSO HEARD RELAY CLICKING NOISE. TURNED BRIGHTNESS DOWN, NO FURTHER PROBLEMS.  PERFORMED SMOKE OR FUMES IN CABIN INSP. IAW AMM 05-51-56. NO SIGNS OF SMOKE OR OIL CONTAMINATION NOTED OPS NORMAL. REMOVED AND REPLACED CAPT'S EADI PER AMM 34-22-03 NO SIGNS OF ELECTRICAL ARCING OR BURNING SMELL NOTED. )
